# SDR USAA2009041490883

- Difficulty date: March 4, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 69,468 hours, 47,954 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65C2591118A
- Part serial: HDH0059
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - DELAMINATION ON RIGHT AILERON TRAILING EDGE UPPER SURFACE BETWEEN WBL 498 TO WBL 522.5.  REPLACED RIGHT AILERON IAW US AIRWAYS TASK CARD R3M27015.
